MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 110880
Medical Device Problem Codes Fluid/Blood Leak (1250); Use of Device Problem (1670)
Health Effect - Clinical Code Extubate (2402)
Date of Event 04/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device cuff pressure could not be adjusted and water drop was found in the inflation line.The patient was reintubated.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
IE  3810
MDR Report Key10065558
Report Number8020889-2020-00029
Device Sequence Number16313331
Product Code BTR
UDI-Device Identifier40884521068231
UDI-Public40884521068231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110880
Device Catalogue Number110880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;